# SDR DALA1011096301

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,252 hours, 11,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND OVERSIZED FASTENER HOLE IN RT BS 1265 OTBD FRAME WEB JUST BELOW S27R OTBD CHORD AREA. REPAIRED IAW ERA 480443-14AD SECTION I. SECTION II REQUIRES PERMANENT REPAIR IN 24 MONTHS OR 2000 CYCLES AFTER 19 MAY 2010 WHICHEVER COMES FIRST.
